# SDR DL72S020052

- Difficulty date: December 26, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 61,825 hours, 40,760 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 651622172
- Part serial: BN1165
- Condition: Cracked
- Location: # 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 1.5 INCH CRACK IN #5 L/E SLAT I/B RIB AT ACTUATOR  ROD END PER M/M 57-54-000-8 PER ERA 382382-14 REV ORG
